# SDR SWIA201334452

- Difficulty date: June 25, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N979SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7954
- Aircraft time: 24,448 hours, 20,406 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Damaged
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BULKHEAD STRAP AT FS 202 IS DAMAGED.  SERVICE FABRICATED NEW LT BULKHEAD STRAP AT FS 202.  MATERIAL USED, .050" 2024-T3 PO P1332476  IAW SRM.
